Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchy red bumps on torso, legs. What is this rash?

My father, an old school logger whom rarely sees a physician, has a severe case of itchy red bumps all over his torso and legs which he scratches raw, making them appear as sores. His girlfriend gave him some of her old cream from a stress related rash , where I advised him to stop using this and see a doctor. He is impossible. It does not seem to be contagious - but rather dibiliating. I know when I was pregnant I got cholestasis ... and know my fathers liver is not one of great construction ... I have found cinnamon and honey to be a great treatment for many things .. what do you suppose this rash is? What would be the best way to treat such a thing.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
hi. seems he has fungal infection. Ask him to apply antifungal cream like clotrimazole cream, ketoconazole cream, sertaconazole cream or luliconazole cream twice daily for 4 weeks

Oral antifungal like fluconazole once weekly for 4-6 weeks
oral antihistamine once daily to help him with his itching
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor